# SDR DALA2025052203961

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,342 hours, 29,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0973657) CRACK ON INNER CORNER RADIUS ON INTERNAL SURFACE OF RADIUS AREA OF LH WINDOW FRAME. COMPLIED WITH ER/A 619132-14ADTR REV A SECTION L. PERFORMED PERMANENT REPAIR ON INNER CORNER RADIUS ON INTERNAL SURFACE OF RADIUS AREA OF LH WINDOW FRAME #1 AS PER ER/A 619132-14ADTR REV A.
